# SDR UPS07550963

- Difficulty date: October 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DESCENT ESCAPE DEVICE CABLE HOLDERS DETACHED FROM CEILING ABOVE SUPERNUMERARY SEATS.  SECURED MOLDING TO CEILING WITH STRUCTURE 1 ADHESIVE PER B757 SRM CHAPTER 51-00 OK FOR SERVICE.
